Convergence to equilibrium under a random Hamiltonian

Fernando G. S. L. Brandão , Piotr Ćwikliński , Michał Horodecki , Paweł Horodecki , Jarosław Korbicz , Marek Mozrzymas

Abstract

n/a
Author Fernando G. S. L. Brandão
Fernando G. S. L. Brandão,,
-
, Piotr Ćwikliński (FMPI / ITPA)
Piotr Ćwikliński,,
- Institute of Theoretical Physics and Astrophysics
, Michał Horodecki (FMPI / ITPA)
Michał Horodecki,,
- Institute of Theoretical Physics and Astrophysics
, Paweł Horodecki
Paweł Horodecki,,
-
, Jarosław Korbicz (FMPI / ITPA)
Jarosław Korbicz,,
- Institute of Theoretical Physics and Astrophysics
, Marek Mozrzymas
Marek Mozrzymas,,
-
Journal seriesPhysical Review E, ISSN 1539-3755, (A 35 pkt)
Issue year2012
Vol86
No3
Pagesart. no. 031101, s. 1-10
DOIDOI:10.1103/PhysRevE.86.031101
URL http://pre.aps.org/pdf/PRE/v86/i3/e031101
Languageen angielski
Score (nominal)35
Publication indicators WoS Impact Factor: 2012 = 2.313 (2) - 2012=2.307 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back